# SDR FDEA202202230352

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 39,357 hours, 5,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86516
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N: 152W8651-6 FOUND CRACKED AT STA 1435 RBL11.  REPAIRED AS PER B777   SRM 53-00-50-2R RFEPAIR 1 REV 40.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
